Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having shortness of breath while climbing stairs, headache, dizzy. What is wrong?

I am short of breath when climbing stairs and lately I have unexplained headaches ....not one to have these. When I get to the top of the stairs I am out of breath and my head pounds with my heartbeat ....not in my ears but somewhere in my head. Makes me dizzy. I am 59, female. No history of heart disease, but heart disease runs in my family. I am also short of breath just taking a short walk. I did have a previous torn esphogus 6 years ago from a surgery procedure and my lungs took a hit. Was on a pump for a month. Could this be my lungs or my heart?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
your complaints related to CAD coronary artery disease due to accumulation of cholesterol within the artery but for final diagnosis you can do the following tests-echo cardiogram,lipid profile,complete blood picture then mail me
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor